I've been taking methimazole since June with no problem. The past six weeks my dose increased from 5mg to 7.5mg. Two days ago, I noticed 3 swollen red bump bites on my arm and another 2-3 on my side. I thought nothing of it but they itch terribly and aren't getting any smaller no matter what I do.
I've had terrible hives before and I think these bites are actually hives. I take about 4,000mg of Vit D a day and my level is about 67. So, this isn't from a Vit D defiency.
Is it possible I am overmedicated and that is why I suddenly developed hives?
I also have had an inflamed finger with a red bump for nearly 2 weeks that has gone down but not away, and I'm thinking it could be hives too. :(
Yuck. Thoughts anyone?
hi guys.k, just left the endo. Here are my new lab numbers:FREE T4: 2.85 ng/dL, Min-Max: .82-1.77Total T3: 388 ng/dL, Min-Max: 71-180TSH:
Hi - starting a new thread after my functional medicine appointment today. As StillLearning and MMZ know, the endocrinologist yesterday said my thyroid levels were now in normal range, so I have a subclinical condition and she won't treat it, she wants to wait until I show symptoms and see which way the thyroid goes. I had hope for the Functional Medicine Doctor, but after an hour and 1/2,...